Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 353, Number 6

All articles in this issue are freely accessible.

On supports and associated primes of modules over the enveloping algebras of nilpotent Lie algebras
Boris Sirola.
Trans. Amer. Math. Soc. 353 (2001), 2131-2170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814065
Groups with two extreme character degrees and their normal subgroups
Gustavo A. Fernández-Alcober and Alexander Moretó.
Trans. Amer. Math. Soc. 353 (2001), 2171-2192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814066
Simple holonomic modules over rings of differential operators with regular coefficients of Krull dimension 2
V. Bavula and F. van Oystaeyen.
Trans. Amer. Math. Soc. 353 (2001), 2193-2214
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814067
The monopole equations and $J$-holomorphic curves on weakly convex almost Kähler 4-manifolds
Yutaka Kanda.
Trans. Amer. Math. Soc. 353 (2001), 2215-2243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814068
Non-special, non-canal isothermic tori with spherical lines of curvature
Holly Bernstein.
Trans. Amer. Math. Soc. 353 (2001), 2245-2274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814069
Nonradial Hörmander algebras of several variables and convolution operators
José Bonet, Antonio Galbis and Siegfried Momm.
Trans. Amer. Math. Soc. 353 (2001), 2275-2291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814070
Gröbner bases, H–bases and interpolation
Thomas Sauer.
Trans. Amer. Math. Soc. 353 (2001), 2293-2308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814071
Good ideals in Gorenstein local rings
Shiro Goto, Sin-Ichiro Iai and Kei-ichi Watanabe.
Trans. Amer. Math. Soc. 353 (2001), 2309-2346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814072
Relative Embedding Problems
Elena V. Black and John R. Swallow.
Trans. Amer. Math. Soc. 353 (2001), 2347-2370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814073
On the computation of stabilized tensor functors and the relative algebraic $K$-theory of dual numbers
Randy McCarthy.
Trans. Amer. Math. Soc. 353 (2001), 2371-2390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814074
On the telescopic homotopy theory of spaces
A. K. Bousfield.
Trans. Amer. Math. Soc. 353 (2001), 2391-2426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814075
Equivariant surgery with middle dimensional singular sets. II: Equivariant framed cobordism invariance
Masaharu Morimoto.
Trans. Amer. Math. Soc. 353 (2001), 2427-2440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814076
Model category structures on chain complexes of sheaves
Mark Hovey.
Trans. Amer. Math. Soc. 353 (2001), 2441-2457
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814077
Stratified solutions for systems of conservation laws
Andrea Corli and Olivier Gues.
Trans. Amer. Math. Soc. 353 (2001), 2459-2486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814078
Whitney’s extension problem for multivariate $C^{1,𝜔}$-functions
Yuri Brudnyi and Pavel Shvartsman.
Trans. Amer. Math. Soc. 353 (2001), 2487-2512
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814079
Topological horseshoes
Judy Kennedy and James A. Yorke.
Trans. Amer. Math. Soc. 353 (2001), 2513-2530
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707195
Complexifications of symmetric spaces and Jordan theory
Wolfgang Bertram.
Trans. Amer. Math. Soc. 353 (2001), 2531-2556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814081